# SDR SWAA2024010236719

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8824Q
- Make and model: Boeing 737-8
- Aircraft serial: 67477
- Aircraft time: 3,356 hours, 1,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY #7 DOOR 7-12/7-09 SLIDE MISSING MOUNT. REF L/P 2262727.<[01] OK TO CONTINUE PER MEL 25-28-01A. SP#1B APPLIED. AUTH # 173198;[02] INSTALLED SLIDE MOUNT IAW CMM 25-31-71.
